Full Text: PDF
Received September 12, 2018; Accepted January 9, 2019; Published January 20, 2019
Abstract. In this paper, we establish new multi-parameterized integral inequalities for mappings with absolute values of the first derivatives which are generalized s--preinvex, via k-fractional integrations. We also prove Hadamard-type inequalities involving products of two generalized s--preinvex functions in the second sense.
How to Cite this Article:
Chunyan Luo, Tingsong Du, Muhammad Uzair Awan, Marcela V. Mihai, On the k-fractional integral inequalities through the generalized s--preinvexity, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 2, pp. 1-18.